# SDR HNAA2011122300436

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 57,233 hours, 63,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKLIGHT IN EMERGENCY LIGHT BUTTON AT F/A PANEL IS INOPERATIVE.  REMOVED SWITCH COVER, RELAMPED. REINSTALLED SWITCH COVER. OPS CHECKED GOOD.
